Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 152, NWS Hastings, NE

June 15, 2011Phillips County, Kansas

NWS Hastings, NE issued this severe thunderstorm warning at Jun 15, 2011, 7:24 PM CDT for Phillips County, Kansas. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2011, 7:24 PM CDT (00:24 UTC)
Expired
Jun 15, 2011, 8:15 PM CDT
In force
51 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Phillips County, KS

The radar

The Grand Island radar (KUEX), 104 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.4 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2011-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 632 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2011-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
632 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
2419 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

691 
WUUS53 KGID 160024
SVRGID
KSC147-160115-
/O.NEW.KGID.SV.W.0152.110616T0024Z-110616T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
724 PM CDT WED JUN 15 2011

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PHILLIPS COUNTY IN NORTH CENTRAL KANSAS...

* UNTIL 815 PM CDT

* AT 721 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR DENSMORE...OR 13 MILES
  SOUTHEAST OF NORTON...AND MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PHILLIPSBURG...LOGAN...PRAIRIE VIEW...SPEED...GLADE AND KIRWIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3987 9963 3987 9962 3997 9919 3967 9910
      3959 9963
TIME...MOT...LOC 0024Z 253DEG 35KT 3971 9968
WIND...HAIL 60MPH <.75IN

$$

HEINLEIN
4 follow-up statements
737 
WWUS53 KGID 160043
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
743 PM CDT WED JUN 15 2011

KSC147-160115-
/O.CON.KGID.SV.W.0152.000000T0000Z-110616T0115Z/
PHILLIPS KS-
743 PM CDT WED JUN 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PHILLIPS
COUNTY UNTIL 815 PM CDT...

AT 739 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR SPEED...OR 6 MILES SOUTHWEST OF
PHILLIPSBURG...MOVING EAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  PHILLIPSBURG...GLADE...KIRWIN AND AGRA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3978 9963 3980 9958 3997 9919 3967 9910
      3959 9963
TIME...MOT...LOC 0043Z 264DEG 42KT 3972 9937
WIND...HAIL 60MPH <.75IN

$$

HEINLEIN
250 
WWUS53 KGID 160051
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
751 PM CDT WED JUN 15 2011

KSC147-160115-
/O.CON.KGID.SV.W.0152.000000T0000Z-110616T0115Z/
PHILLIPS KS-
751 PM CDT WED JUN 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
PHILLIPS COUNTY UNTIL 815 PM CDT...

AT 749 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR PHILLIPSBURG...MOVING EAST AT 50
MPH.

LOCATIONS IMPACTED INCLUDE...
  KIRWIN AND AGRA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3975 9949 3981 9937 3986 9916 3967 9910
      3962 9944
TIME...MOT...LOC 0051Z 264DEG 42KT 3973 9925
WIND...HAIL 60MPH <.75IN

$$

HEINLEIN
148 
WWUS53 KGID 160057
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
757 PM CDT WED JUN 15 2011

KSC147-160115-
/O.CON.KGID.SV.W.0152.000000T0000Z-110616T0115Z/
PHILLIPS KS-
757 PM CDT WED JUN 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
PHILLIPS COUNTY UNTIL 815 PM CDT...

AT 753 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR GLADE...OR 5 MILES SOUTHEAST OF
PHILLIPSBURG...MOVING EAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  KIRWIN AND AGRA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3977 9938 3979 9930 3981 9914 3967 9910
      3963 9936
TIME...MOT...LOC 0057Z 264DEG 42KT 3972 9917
WIND...HAIL 60MPH <.75IN

$$

HEINLEIN
371 
WWUS53 KGID 160106
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
806 PM CDT WED JUN 15 2011

KSC147-160116-
/O.EXP.KGID.SV.W.0152.000000T0000Z-110616T0115Z/
PHILLIPS KS-
806 PM CDT WED JUN 15 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PHILLIPS COUNTY WILL
EXPIRE AT 815 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 3977 9938 3979 9930 3981 9914 3967 9910
      3963 9936
TIME...MOT...LOC 0106Z 264DEG 42KT 3973 9903

$$

HEINLEIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 6:13 PM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, Jun 15, 6:13 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
613 PM CDT WED JUN 15 2011

.AVIATION...THUNDERSTORMS ACROSS PARTS OF WESTERN KANSAS WILL
CONTINUE TO MOVE EAST THIS EVENING...BUT MOST MODEL SOLUTIONS
KEEP THEM OUT OF KGRI. THE MAIN CHANCE OF THUNDERSTORMS AT KGRI
SHOULD COME LATE TONIGHT AS THE LOW LEVEL JET INCREASES ACROSS THE
REGION ALONG WITH H85 WARM AIR ADVECTION. WILL CONTINUE TO CARRY A
PROB30 GROUP FOR THUNDERSTORMS OVERNIGHT...AND THAT MAY NEED TO
BECOME A TEMPO GROUP IN LATER FORECASTS. OUTSIDE OF THE
THUNDERSTORM CHANCES...THINK THAT VFR CONDITIONS WILL PREVAIL AT
KGRI WITH MAINLY MID AND HIGH LEVEL CLOUDS MOVING ACROSS THE
REGION. THERE COULD BE SOME CUMULUS DEVELOPMENT THURSDAY
AFTERNOON...AND WILL SHOW A FEW CLOUDS AROUND 5KFT TO COVER THAT
POSSIBILITY. WESTERLY WINDS CURRENTLY IN PLACE AT KGRI WILL BECOME
SOUTHEASTERLY THIS EVENING AS SURFACE HIGH PRESSURE SLIDES OFF TO
THE EAST.

&&

.PREV DISCUSSION... /ISSUED 403 PM CDT WED JUN 15 2011/

SHORT TERM...TONIGHT THROUGH 12Z FRIDAY. BIGGEST FORECAST CHALLENGES
INCLUDE CHANCE OF PRECIPITATION THIS EVENING AND ALSO DURING THE
OVERNIGHT INTO THURSDAY NIGHT.

THE UPPER LEVEL PATTERN OF THE INTER-MOUNTAIN WEST LONGWAVE TROUGH
AND RIDGING OVER THE PLAINS HOLDS FOR THE SHORT TERM. THE TROUGH
CONTINUES TO KICK OFF PERTURBATIONS/SHORTWAVE TROUGHS INTO OUR
REGION.

THIS EVENING SHOULD BE DRY FOR THE MOST PART...BUT QUITE A FEW MODEL
OUTPUTS ARE DEVELOPING A SMALL MCS IN EASTERN COLORADO MOVING INTO
SOUTHERN NEBRASKA/NORTHERN KANSAS AND MOVE INTO AT LEAST THE
SOUTHERN PART OF THE CWA. THIS SEEMS TO BE THE RESULT OF A RIDGE
RUNNER PERTURBATION. MID-LEVEL ALTO CU HAVE DEVELOPED IN EASTERN
COLORADO INTO SOUTHWESTERN NEBRASKA AND SHOWER/THUNDERSHOWER
ACTIVITY HAS ALREADY DEVELOPED IN EASTERN COLORADO. THE INHIBITING
FACTOR THIS EVENING IS CLEARLY CAPE. ALSO...THERE IS SOME CIN LEFT
IN NORTH CENTRAL KANSAS...ALTHOUGH I AM NOT SURE HOW LONG THIS WILL
PARTICULARLY LAST. DEEP LAYER EFFECTIVE BULK SHEAR IS WEAK ACROSS
OUR CWA...BUT SEEMS TO BE INCREASING FROM THE SOUTHWEST. WE ARE NOT
REALIZING THE BULK SHEAR ADVERTISED BY MODELS AND I AM DOUBTFUL OF
MUCH OF A SEVERE THREAT THIS EVENING. DEWPOINTS ARE ON THE INCREASE
FROM THE SOUTHWEST...BUT IT SHOULD BE TOO LITTLE TOO LATE TO GIVE US
MUCH CHANCE OF SEVERE WEATHER FOR THE EVENING ACTIVITY...ALTHOUGH
SOME HAIL AND PERHAPS GUSTY WIND CAN NOT BE RULED OUT. THE LOW-LEVEL
JET DEVELOPS TONIGHT...WITH THE NOSE POTENTIALLY ENDING UP OVER OUR
CWA...WITH THE BEST LOW-LEVEL CONVERGENCE STILL LIKELY ACROSS SOUTH
CENTRAL NEBRASKA. ANY ACTIVITY SHOULD SHIFT EAST BY EARLY MORNING
THURSDAY. THERE SHOULD BE ENOUGH MID-LEVEL INSTABILITY TO GIVE US A
SHOT AT SOME HAIL AND GUSTY WIND...BUT I AM STILL NOT ANTICIPATING
SEVERE WEATHER.

THURSDAY AFTERNOON WILL PROBABLY BE A LULL BEFORE MORE ACTIVITY AS S
MID-LEVEL RIDGE TEMPORARILY CAUSES SOME SUBSIDENCE. THEN STORMS
POTENTIALLY ERUPT THURSDAY EVENING WITH THE RETURN OF A STRONGER
LOW-LEVEL JET. THE POTENTIAL IS HIGHER FOR SEVERE WEATHER IN THIS
CASE. MODELS SEEM TO GIVE THE BEST CONVERGENCE FARTHER NORTH AT
LOWER-LEVELS AND SHIFTING MOSTLY NORTH OF THE CWA NOT MUCH PAST
MIDNIGHT. THIS IS TRENDING A BIT SOONER AND FARTHER NORTH THAN
PREVIOUS RUNS.

STILL FOLLOWING ENSEMBLES CLOSER THAN OPERATIONAL RUNS AS
OPERATIONAL RUNS HAVE BEEN ABYSMAL WITH QPF FIELDS. STILL LOOKS A
BIT WARMER THE SEASONAL NORMALS WITH THE CURRENT PATTERN.

LONG TERM...STARTING 12Z FRIDAY. PRIMARY FORECAST CONCERNS CENTER
UPON CHANCES FOR PRECIPITATION AND POSSIBLE SEVERE WEATHER. LONG
TERM MODEL GUIDANCE CONTINUES TO SUGGEST THE MID AND UPPER LEVEL
FLOW ACROSS THE CENTRAL PLAINS WILL REMAIN FROM THE SOUTHWEST AS
RIDGING PERSISTS OVER THE SOUTHERN CONUS AND TROUGHING PERSISTS
OVER THE WEST. SLIGHT CHANCE POPS CONTINUE IN THE FORECAST FRIDAY
THROUGH SATURDAY AS SEVERAL SMALL SCALE MID LEVEL PERTURBATIONS
PUSH OVER THE AREA WITHIN THE MEAN MID LEVEL FLOW. ALTHOUGH
CHANCES OF ANY ONE LOCATION RECEIVING PRECIPITATION FRIDAY AND
SATURDAY ARE VERY LOW DUE THE PRESENCE OF A STRONG CAPPING
INVERSION BOTH DAYS...1500-3000J/KG 0-1KM MLCAPE WILL BE AVAILABLE
SHOULD CONVECTION BE REALIZED BY LATE AFTERNOON OR EARLY EVENING.
AS A RESULT...WILL CONTINUE WITH SLIGHT CHANCE POPS AND A MENTION
OF ISOLATED SEVERE WEATHER FRIDAY AND SATURDAY. A MORE SIGNIFICANT
MID LEVEL SHORT WAVE IS EXPECTED TO EMERGE FROM THE MIDDLE ROCKY
MOUNTAIN RANGE SUNDAY INTO MONDAY...BRINGING WITH IT INCREASED
CHANCES FOR PRECIPITATION AND SEVERE WEATHER AS MID LEVEL WAA AND
DPVA OVERTAKE THE REGION AND AN ASSOCIATED LOW LEVEL BAROCLINIC
ZONE CUTS ACROSS THE AREA. CHANCES FOR PRECIPITATION THEN DECREASE
TUESDAY AND WEDNESDAY AS THE MID LEVEL TROUGH AXIS CLEARS THE AREA
AND DECREASING VALUES OF LOW LEVEL MOISTURE INFILTRATES THE REGION
POST-FROPA.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

SHORT TERM...HEINLEIN
LONG TERM...BRYANT
AVIATION...KING
Hazardous weather outlook, Jun 15, 3:33 PM CDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
333 PM CDT WED JUN 15 2011

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
161200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
333 PM CDT WED JUN 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORM CHANCES WILL RETURN TO THE OUTLOOK AREA
TONIGHT...ESPECIALLY AFTER MIDNIGHT. HOWEVER...THERE IS A SLIGHT
CHANCE OF THUNDERSTORMS THIS EVENING SOUTH OF INTERSTATE 80. ANY
THUNDERSTORMS THAT DEVELOP THIS EVENING OR OVERNIGHT COULD BE
STRONG...WITH HAIL TO THE SIZE OF NICKELS AND WIND GUSTS TO 50 MPH
POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS MAY LINGER INTO THURSDAY MORNING ACROSS THE
OUTLOOK AREA...WITH THE CONTINUED POTENTIAL FOR SOME STORMS TO BE
STRONG. HAIL TO THE SIZE OF NICKELS AND WIND GUSTS TO 50 MPH WILL
BE POSSIBLE.

LATE THURSDAY AFTERNOON AND INTO THE OVERNIGHT
HOURS...THUNDERSTORM CHANCES WILL RETURN TO THE OUTLOOK
AREA...WITH THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS. THE
PRIMARY HAZARDS WILL BE HAIL TO THE SIZE OF GOLF BALLS AND WIND
GUSTS TO 70 MPH.

FRIDAY THROUGH TUESDAY...AN ACTIVE PATTERN WITH PERIODIC
THUNDERSTORM CHANCES WILL CONTINUE ACROSS THE OUTLOOK AREA...AND
STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE AT TIMES. SHOULD
SEVERE THUNDERSTORMS DEVELOP...HAIL TO THE SIZE OF GOLF BALLS AND
WIND GUSTS TO 70 MPH WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

HEINLEIN/BRYANT

In the hours before

Local storm report, Jun 15, 3:03 PM CDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
303 PM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TORNADO          9 WNW CLARKS            41.27N 98.00W
06/14/2011                   MERRICK            NE   PUBLIC

            BRIEF EF0 TORNADO TOUCHED DOWN IN NORTHERN MERRICK
            COUNTY. TORNADO WAS ON THE GROUND FOR APPROXIMATELY 5 TO
            10 MINUTES.

&&

BRYANT

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 5:04 AM CDTSevere Thunderstorm WarningGIDPhillips26 min
Jun 16, 5:29 AM CDTSevere Thunderstorm WarningGIDPhillips, Smith31 min
Jun 16, 6:07 AM CDTSevere Thunderstorm WarningGIDJewell, Mitchell, Osborne, Smith38 min
Jun 16, 6:46 AM CDTSevere Thunderstorm WarningGIDJewell, Mitchell14 min
Jun 16, 8:46 AM CDTSpecial Weather StatementGIDMitchell29 min
Jun 16, 9:01 AM CDTSpecial Weather StatementGIDJewell29 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.